MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM VA-LCP EXT MEDL DHP 4H/RT/111MM-LONG-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM VA-LCP EXT MEDL DHP 4H/RT/111MM-LONG-STER; PLATE, FIXATION, BONE
Model Number 02.117.604S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an unknown date in 2021.Additional procode: hwc.Part: 02.117.604s.Lot: l092282.Manufacturing site: (b)(4).Release to warehouse date: august 24, 2016.Expiration date: august 01, 2026.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Customer quality investigation: the device was not returned.A photo-investigation was performed on the x-ray image.Upon inspecting the images, the device was observed to be broken in two pieces.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition could be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that a variable angle (va) elbow medial plate that has broken postoperatively.This report is for a 2.7mm/3.5mm va-locking compression plate (lcp).This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DHP 4H/RT/111MM-LONG-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12470333
Report Number8030965-2021-07739
Device Sequence Number20046899
Product Code HRS
UDI-Device Identifier10886982037015
UDI-Public(01)10886982037015
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number02.117.604S
Device Catalogue Number02.117.604S
Device Lot NumberL092282
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/14/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: METAPHYSEAL; VA-LCP DHP 2.7/3.5 LAT R MED 2HO L82 SST